Volume 52, Number 3, May–June 2018
|Page(s)||1137 - 1172|
|Published online||13 September 2018|
Error estimates for the numerical approximation of a distributed optimal control problem governed by the von Kármán equations
Department of Mathematics, Indian Institute of Technology Bombay,
2 Institut Mathématiques de Toulouse, UMR CNRS 5219, Université Paul Sabatier Toulouse III, 31062 Toulouse Cedex 9, France.
* Corresponding author: email@example.com
Accepted: 3 April 2018
In this paper, we discuss the numerical approximation of a distributed optimal control problem governed by the von Kármán equations, defined in polygonal domains with point-wise control constraints. Conforming finite elements are employed to discretize the state and adjoint variables. The control is discretized using piece-wise constant approximations. A priori error estimates are derived for the state, adjoint and control variables. Numerical results that justify the theoretical results are presented.
Mathematics Subject Classification: 65N30 / 65N15 / 49M05 / 49M25
Key words: von Kármán equations / distributed control / plate bending / semilinear / conforming finite element methods / error estimates.
© EDP Sciences, SMAI 2018
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.